# SDR A6WA2018040945753

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG PRESSURE TRANSDUCER BRACKET IS CRACKED.    REPLACED THE BRACKET IAW SRM 51-42-06, 51-40-11, AND 51-25-16.
